Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 2, pp. 207-216 (2012)

Generalized Sasakian space forms and trans-Sasakian manifolds

G. Somashekhara and H. G. Nagaraja

Bangalore University

Keywords: Generalized Sasakian space forms, trans-Sasakian, $\phi$-Ricci symmetric, $\phi$-Ricci recurrent, Concircular curvature, Einstein manifold

Classification (MSC2000): 53C25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition